# SDR HNAA2022040400134

- Difficulty date: April 2, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 40,272 hours, 36,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDIS  665     33-50  0039110  02APR22  SBY  CLOSE
SERVICE DOOR EMERGENCY EGRESS LIGHT INTERMITTENT.

FACT  02APR22  10:50  SBY
R&R LIGHT ASSY.
